Translator Disclaimer
April 2020 On Hermite-Hadamard type inequalities for co-ordinated trigonometrically $\rho$-convex functions
Hüseyin Budak, Hasan Kara, Mehmet Eyüp Kiriş
Tbilisi Math. J. 13(2): 1-26 (April 2020). DOI: 10.32513/tbilisi/1593223217

Abstract

In this study, we first introduce the co-ordinated trigonometrically $\rho$-convex functions. Then we establish some Hermite-Hadamard type inequalities for this kind of functions. We also give refinement of the obtained inequalities by using the result given by Budak. The inequalities obtained in this study provide generalizations of some result given in earlier works.

Citation

Download Citation

Hüseyin Budak. Hasan Kara. Mehmet Eyüp Kiriş. "On Hermite-Hadamard type inequalities for co-ordinated trigonometrically $\rho$-convex functions." Tbilisi Math. J. 13 (2) 1 - 26, April 2020. https://doi.org/10.32513/tbilisi/1593223217

Information

Received: 12 February 2019; Accepted: 25 November 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117804
Digital Object Identifier: 10.32513/tbilisi/1593223217

Subjects:
Primary: 26D07
Secondary: 26A33, 26D10, 26D15

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top